UNIGE document Scientific Article
previous document  unige:92773  next document
add to browser collection

Deterministic evolutions and Schrödinger flows

Published in Helvetica Physica Acta. 1995, vol. 68, p. 151-157
Abstract Deterministic evolutions are defined without ad hoc hypotheses but in the context of the axiomatic approach due to Aerts and Piron. For systems described by a family of Hilbert spaces one can prove necessary conditions on the resulting flow using the tools of projective geometry. In particular we show that a deterministic evolution is always given by a family of partially defined unitary operators
Full text
Article (Published version) (4.2 MB) - public document Free access
(ISO format)
FAURE, Claude Alain, MOORE, David Jeffrey, PIRON, Constantin. Deterministic evolutions and Schrödinger flows. In: Helvetica Physica Acta, 1995, vol. 68, p. 151-157. https://archive-ouverte.unige.ch/unige:92773

50 hits



Deposited on : 2017-03-22

Export document
Format :
Citation style :